# SDR DALA2022031001605

- Difficulty date: March 8, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 95,313 hours, 43,190 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 KNUCKLE KNOCKER ON DOOR 1R WILL NOT DEPLOY. CORRECTIVE ACTION: ADJUSTED DOOR KNOCKER SURROUND OPS CHECKS GOOD. (8752102)
